# SDR ASOA2015033012496

- Difficulty date: March 24, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 32,960 hours, 29,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EC/TC AWL 53-61-153-02, ECI OF THE AFT PRESSURE BULKHEAD, FOUND 3 SEPARATE LOCATIONS ON THE BULKHEAD WEB WITH CRACK INDICATIONS AT LBL 18.00 AT ZEE MEMBER HEEL LINE ADJACENT TO THE FASTENERS ON THE OTBD SIDE.  THESE INDICATIONS EXCEED LIMITATIONS IAW NDTM PART 6, 53-61-153.  CRACKS ARE ORIENTATED VERTICAL AND  LOCATIONS AND LENGTH ARE MARKED ON THE BULKHEAD WEB.
